Aa
A
A
Close
Avatar universal
Sugar Blockers
I am not diabetic, if anything I get shaky when I get over hungry.  Anyway, I have been taking sugar blockers for 2 months now hoping they would help with weight loss, but what I have noticed is that I now crave sugar - I very rarely did before, and I'm tired a lot.  Could this be caused from the sugar blockers?

Thanks,
Brandi1963
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
5536886 tn?1455830946
Blank
Recent Activity
973741 tn?1342346373
Blank
specialmom under the weather all week... Comment
Nov 09
3060903 tn?1398568723
Blank
Nighthawk61 commented on photo
Nov 03
973741 tn?1342346373
Blank
specialmom commented on Amitzfit's status
Nov 02
Diabetes - Type 1 Community Resources